Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A volume form on the $\mathrm{SU}(2)$–representation space of knot groups

Jérôme Dubois

Algebraic & Geometric Topology 6 (2006) 373–404
Bibliography
1 S Akbulut, J D McCarthy, Casson's invariant for oriented homology $3$-spheres, Mathematical Notes 36, Princeton University Press (1990) MR1030042
2 J S Birman, On the stable equivalence of plat representations of knots and links, Canad. J. Math. 28 (1976) 264 MR0402715
3 S Boyer, X Zhang, Finite Dehn surgery on knots, J. Amer. Math. Soc. 9 (1996) 1005 MR1333293
4 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (1985) MR808776
5 J Dubois, Non abelian twisted Reidemeister torsion for fibered knots, to appear in Canad. Bull. Math. arXiv:math.GT/0403304
6 J Dubois, Étude d'une forme volume naturelle sur l'espace de représentations du groupe d'un n\oe ud dans $\mathrm{SU}(2)$, C. R. Math. Acad. Sci. Paris 336 (2003) 641 MR1988124
7 J Dubois, Torsion de Reidemeister non abélienne et forme volume sur l'espace des représentations du groupe d'un n\oe ud, PhD thesis, Université Blaise Pascal (2003)
8 J Dubois, Non abelian Reidemeister torsion and volume form on the $\mathrm{SU}(2)$-representation space of knot groups, Ann. Inst. Fourier (Grenoble) 55 (2005) 1685 MR2172277
9 L Guillou, A Marin, Notes sur l'invariant de Casson des sphères d'homologie de dimension trois, Enseign. Math. $(2)$ 38 (1992) 233 MR1189008
10 M Heusener, An orientation for the $\mathrm SU(2)$-representation space of knot groups, Topology Appl. 127 (2003) 175 MR1953326
11 M Heusener, E Klassen, Deformations of dihedral representations, Proc. Amer. Math. Soc. 125 (1997) 3039 MR1443155
12 E P Klassen, Representations of knot groups in $\mathrm{SU}(2)$, Trans. Amer. Math. Soc. 326 (1991) 795 MR1008696
13 X S Lin, A knot invariant via representation spaces, J. Differential Geom. 35 (1992) 337 MR1158339
14 J Milnor, Two complexes which are homeomorphic but combinatorially distinct, Ann. of Math. $(2)$ 74 (1961) 575 MR0133127
15 J Milnor, A duality theorem for Reidemeister torsion, Ann. of Math. $(2)$ 76 (1962) 137 MR0141115
16 J Porti, Torsion de Reidemeister pour les variétés hyperboliques, Mem. Amer. Math. Soc. 128 (1997) MR1396960
17 V Turaev, Torsions of $3$-dimensional manifolds, Progress in Mathematics 208, Birkhäuser Verlag (2002) MR1958479
18 E Witten, On quantum gauge theories in two dimensions, Comm. Math. Phys. 141 (1991) 153 MR1133264